AMS eContent Search Results
Matches for: msc=(14H42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Paweł Borówka and G. K. Sankaran. Hyperelliptic genus 4 curves on abelian surfaces. Proc. Amer. Math. Soc. 145 (2017) 5023-5034.
Abstract, references, and article information   
View Article: PDF

[2] Anant Atyam. Affine stratification of $\mathcal{A}_4$. Proc. Amer. Math. Soc. 143 (2015) 4167-4175.
Abstract, references, and article information
View Article: PDF

[3] Marco Matone and Roberto Volpato. Vector-valued modular forms from the Mumford forms, Schottky-Igusa form, product of Thetanullwerte and the amazing Klein formula. Proc. Amer. Math. Soc. 141 (2013) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[4] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cris Poor. Fay's trisecant formula and cross-ratios . Proc. Amer. Math. Soc. 114 (1992) 667-671. MR 1062834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1